# SDR ASAA0380103

- Difficulty date: January 23, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 5936844
- Condition: Chafed
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND DURING C-CHECK, MLG WHEELWELL CUTOUT OUTBOARD AFT PANEL IS CHAFED BEYOND LIMITS. INSTALLED 7075-T6 DOUBLER PER SRM 57-01.  (M)
